Our expert says:
I think you know that using diet pills, esp the ones that contain ephedrine or pseudo-epinephrine or synephrine (check on the labels of these products), can be can be potentially harmful. These components can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions. These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Make very sure that you do only use these products for 2 weeks and don't get hooked on them with negative consequences.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.